# SDR 2004UALA01215

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 300267105
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  CHARGE FILL FITTING LEAKING.  REPLACED BOTTLE AND VALVE.
